# SDR 2007UALA04719

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6545807U3
- Condition: Cracked
- Location: Bs 291 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL WEB ATTACH ANGLE CRACKED BELOW STR 12R FWD OF DOOR 1R AT APPROX BS 291.5.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW ATTACH ANGLE.
